# SDR CHQA20120607190

- Difficulty date: June 8, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 23,274 hours, 19,011 cycles
- Engine: Allsn AE3007A
- Engine time: 22,873 hours, 19,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT A SCREW HOLE ON THE LOWER SERVICE DOOR CUT-OUT AT FRAME 22.  FRAME 22 WAS REPAIRED IN ACCORDANCE WITH ETD2012-145-008241 REVISION A.
